# SDR SWAA2025070788863

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 58,420 hours, 31,109 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 MAIN TIRE BLOWN ON TAKEOFF FROM MCO.  R&R #2 MLG WHEEL AND TIRE ASSY IAW AMM 32-45-11.
